I have been on Prednisone for 2.5 months. I started at 60 mg per day, and am now down to 50. My moon face and swollen neck started almost immediately, up to the point where I now look into the mirror and feel like there is a completely different person staring back at me. I got very little acne and more facial hair, and I hadn't gained weight, but am now starting to get a little bit of belly fat. But the worst so far has been the anxiety - I want to eat all the time!- and mood swings and depression . At first I didn't have them, but recently they are getting worst and more pronounced. Sometimes I get very angry with my husband for things that normally would not affect me as much. I pick fights over little insignificant things, and scream and want to throw things . Then I get sad, and I start crying. I can go up to an hour where I just cry and cry, and see nothing positive in life. The slightest "mean" comment will make me either very angry or very sad. In my entire life, I have NEVER had any sort of depression, so this is very difficult for me, and I don't know how to deal with it , because although I know this is the medication doing its work on me, I can't control my feelings. My next doctor's appointment is very soon, so I definitely hope that the dose will be lowered again and I can be my normal self soon.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Posted 9 Feb 2012 • 5 answers
Posted 16 Feb 2012 • 8 answers
Posted 26 Feb 2012 • 4 answers
Posted 12 Oct 2016 • 3 answers